Oct 30, 2003
is it bad to take viagra while taking combivir and Kaletra. I thought I read it can be deadly?
Response from Dr. Young
Viagra is metabolized by the liver using pathways that are used by the medications in Kaletra. Because of this, the use of the two medications should be done under supervision (this is why one reason why internet sales of Viagra can be an issue)-- so let your doctor know that you're taking both.
Typically, I reduce the dose of Viagra as low as possible (usually 25 mg), and avoid using the combo in anyone with heart disease who is taking heart medications.
No the combination won't kill you, but like any medication, should be taken with a full understanding of the risks and benefits. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Tingling In Fingers After Giving Handjob Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Treatment For Vaginal Dryness And Tightness
- What Std Causes Hair Loss?
- What Will Happen If You Don't Treat Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.